# SDR TWRA9730

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1K TO 7KH FLOOR EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK CHARGER FUSE SYSTEM OPS CHECK NORMAL PER MM 33-51-00 PAGE 501.  (M)
